Connect with others who understand.

sign up log in
About MyEczemaTeam

Connect with others who understand.

sign up log in
About MyEczemaTeam
Real members of MyEczemaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Flare Up After Receiving The First And Second Dosage Of Pfizer Covid Vaccination? If This Has Been Asked, Please Refer Me To Discussion.

Flare Up After Receiving The First And Second Dosage Of Pfizer Covid Vaccination? If This Has Been Asked, Please Refer Me To Discussion.

My mom is 84, Asian, and has chronic eczema. It became worse, with her feet becoming swollen after the Pfizer Covid shots. Anyone with swelling?

posted over 1 year ago
A MyEczemaTeam Member said:

Got the Pfizer vaccine, my hands flared up bad, and also on my neck.

posted over 1 year ago
A MyEczemaTeam Member said:

I had Moderna vaccine and feel it has made my eczema and roseaca worse.

posted about 1 year ago
A MyEczemaTeam Member said:

I received Pfizer,no side effect.Let her dermatologist know,she can help.

posted over 1 year ago
A MyEczemaTeam Member said:

No swelling or itching related to the shots.

posted about 1 year ago
A MyEczemaTeam Member said:

no swelling and I am asian.

posted about 1 year ago
Already a Member? Log in